×

zbMATH — the first resource for mathematics

A class of not local rank one automorphisms arising from continuous substitutions. (English) Zbl 0611.60002
A simple class of not local rank one, loosely Bernoulli transformations is constructed. These examples have simple spectra. It is studied when inverse limits of local rank one transformations are again of local rank one.

MSC:
60A10 Probabilistic measure theory
28D05 Measure-preserving transformations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baxter, J.R.: A class of ergodic transformations having simple spectrum. Proc. Am. Math. Soc.24, 275–279 (1970) · Zbl 0206.06404
[2] Coven, E., Keane, M.: The structure of substitution minimal sets. Trans. Am. Math. Soc.62, 89–102 (1971) · Zbl 0222.54053 · doi:10.1090/S0002-9947-1971-0284995-1
[3] Chacon, R.V.: Approximation and spectral multiplicity. Lect. Notes in Math.160, 18–27. Berlin Heidelberg New York: Springer 1970 · Zbl 0212.40101
[4] Ferenczi, S.: Système localement de rang un. Ann. Inst. Henri Poincaré20 (1), 35–51 (1984) · Zbl 0535.28010
[5] Ferenczi, S.: Systèmes de range un gauche. Ann. Inst. Henri Poincaré31, (2), 177–186 (1985) · Zbl 0575.28013
[6] Del Junco, A.: A transformation with simple spectrum which is not rank one. Can. J. Math.29, 655–663 (1977) · Zbl 0343.28009 · doi:10.4153/CJM-1977-067-7
[7] Keane, M.: Generalized Morse sequences. Z. Wahrscheinlichkeitstheory. Verw. Geb.10, 335–353 (1968) · Zbl 0162.07201 · doi:10.1007/BF00531855
[8] Lemańczyk, M.: The rank of regular Morse dynamical systems. Z. Wahrscheinlichkeitstheor. Verw. Geb.70, 33–48 (1985) · Zbl 0549.28026 · doi:10.1007/BF00532236
[9] Ornstein, D., Rudolph, D., Weiss, B.: Equivalence of measure preserving transformations. Mem. Am. Math. Soc.37, 262 (1982) · Zbl 0504.28019
[10] Parry, W.: Topics in ergodic theory. C.U.P., 1981 · Zbl 0449.28016
[11] Queffelec, M.: Measures spectrales associeés a certaines suites arithmétiques. Bull. Soc. Math. France107, 385–421 (1979)
[12] Robinson, Jr., L.A.: Ergodic measure preserving transformations with arbitrary finite spectral multiplicity. Invent. Math.72, 299–314 (1983) · Zbl 0519.28008 · doi:10.1007/BF01389325
[13] Rothstein, A.: Vershik processes: First steps. Isr. J. Math.36, 205–223 (1980) · Zbl 0461.60054 · doi:10.1007/BF02762046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.